# SDR SWAA2022020766237

- Difficulty date: February 1, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N7876A
- Make and model: Boeing 737*
- Aircraft serial: 29355
- Aircraft time: 49,969 hours, 26,954 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Fairing
- Condition: Broken
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APB COMPT LOWER FUSELAGE DRAIN FAIRING SECOND FROM RT BROKEN. ; / [01] REMOVED AND REPLACED DRAIN FAIRING PER SRM 51-40-02
